Gentzen calculi for the existence predicate

Studia Logica 82 (1):7 - 23 (2006)
We introduce Gentzen calculi for intuitionistic logic extended with an existence predicate. Such a logic was first introduced by Dana Scott, who provided a proof system for it in Hilbert style. We prove that the Gentzen calculus has cut elimination in so far that all cuts can be restricted to very simple ones. Applications of this logic to Skolemization, truth value logics and linear frames are also discussed.
Keywords Philosophy   Logic   Mathematical Logic and Foundations   Computational Linguistics
Categories (categorize this paper)
DOI 10.2307/20016765
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,865
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

View all 6 references / Add more references

Citations of this work BETA
Rosalie Iemhoff (2010). The Eskolemization of Universal Quantifiers. Annals of Pure and Applied Logic 162 (3):201-212.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

20 ( #139,590 of 1,725,153 )

Recent downloads (6 months)

3 ( #210,933 of 1,725,153 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.